MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HD 26 + 0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. COCR 12/14 FEM HD 26 + 0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71302600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that separation of suture occurred.Tanden and inner head replaced for possible infection.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.Without the actual product involved our investigation cannot proceed.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of sterilization documents indicated that the product was sterilized according to sterilization release documentation.The medical investigation concluded that no supporting clinical/medical documents have been provided except the crp that was reported as normal.Without the requested supporting clinical/medical documents a thorough investigation cannot be performed.Should the requested information become available this complaint can be re-assessed.If the devices or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.

Brand Name
COCR 12/14 FEM HD 26 + 0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8075666
Report Number1020279-2018-02505
Device Sequence Number1732352
Product Code LPH
UDI-Device Identifier03596010194077
UDI-Public03596010194077
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71302600
Device Lot Number18DM17793
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;